# SDR ASOA2012110602429

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 34,831 hours, 30,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1CD EMERGENCY FLOOR STRIP DAMAGED.   R & R ROW 1CD EMERGENCY FLOOR TRACK STRIP IAW CRJ 200 33-51-01, NO FURTHER DEFECTS.
